The number of critical points in Morse approximations
Compositio Mathematica, Volume 34 (1977) no. 3, pp. 285-288.
@article{CM_1977__34_3_285_0,
     author = {King, Henry},
     title = {The number of critical points in {Morse} approximations},
     journal = {Compositio Mathematica},
     pages = {285--288},
     publisher = {Noordhoff International Publishing},
     volume = {34},
     number = {3},
     year = {1977},
     zbl = {0355.58001},
     mrnumber = {442955},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1977__34_3_285_0/}
}
TY  - JOUR
AU  - King, Henry
TI  - The number of critical points in Morse approximations
JO  - Compositio Mathematica
PY  - 1977
DA  - 1977///
SP  - 285
EP  - 288
VL  - 34
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://archive.numdam.org/item/CM_1977__34_3_285_0/
UR  - https://zbmath.org/?q=an%3A0355.58001
UR  - https://www.ams.org/mathscinet-getitem?mr=442955
LA  - en
ID  - CM_1977__34_3_285_0
ER  - 
%0 Journal Article
%A King, Henry
%T The number of critical points in Morse approximations
%J Compositio Mathematica
%D 1977
%P 285-288
%V 34
%N 3
%I Noordhoff International Publishing
%G en
%F CM_1977__34_3_285_0
King, Henry. The number of critical points in Morse approximations. Compositio Mathematica, Volume 34 (1977) no. 3, pp. 285-288. http://archive.numdam.org/item/CM_1977__34_3_285_0/

[1] J. Milnor: Singular Points of Complex Hypersurfaces. Annals of Math. Studies 61. Princeton University Press, 1968. | MR | Zbl

[2] H. King: Thesis. University of California, Berkeley 1974.

[3] E. Looijenga: A Note on Polynomial Isolated Singularities. Indagationes Math., 33 (1971) 418-421. | MR | Zbl

[4] B. Mazur: A Note on some Contractible 4-manifolds. Annals of Math., Vol. 73 (1961) 221-228. | MR | Zbl

[5] J. Bochnak and S. Lojasiewicz: Remarks on Finitely Determined Analytic Germs. Proceedings of Liverpool Singularities Symposium I. Lecture Notes in Math. 192. Springer-Verlag 1971. | MR | Zbl

[6] H. King: Topological Type of Isolated Singularities (to appear).

[7] H. King: Approximately Submanifolds of Real Projective Space by Varieties. Topology, Vol. 15 (1976) 81-85. | MR | Zbl